# SDR ASAA2017051720813

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 7,552 hours, 2,484 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150201379
- Condition: Failed
- Location: Apu
- Part time: 7,541 hours, 2,481 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APU START, A FAULT LIGHT ILLUMINATED.  APU ECU INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED APU BITE IAW TASK 49-60, TASK 801. LOGGED ECU FAILED.  REMOVED AND REPLACED THE APU ECU IAW AMM 49-61-12 . GROUND VERIFICATION CHECKED OK.
